# SDR CALA2023082802643

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 119,863 hours, 18,717 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Condition: Inoperative
- Location: Eng. 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

ENG. 2 DID NOT LIGHT OFF WITH IGNITER 1.. OK IN BOTH IGNITERS. THIS ITEM IS RELATED TO LP 5547676 TO BE CLEARED AN REFER TO RIGHT ENGINE IGNITER NO. 1 PLACED ON MEL 7400E DDP C/W. THIS LP AND MEL 7400E REQUIRED.  CONFERRED WITH DISPATCH AND VERIFIED THIS IS NOT AN ETOP FLIGHT. OK TO PLACE ENG 2 IGNITION 1 ON MEL 7400E AND COMPLY WITH ALL REQUIRED MAINTENANCE PROCEDURES REMOVED AND REPLACED E2 #1 IGNITION EXCITER. REF AMM 74-11-01. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1971527  SN OFF 9227 EXCITER, IGNITI  OFF 76-7410-9-9001 9227 ON 76-7410-9-9001 6343
